# SDR USAA040002

- Difficulty date: August 4, 1999
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N924TS
- Make and model: Boeing 727227
- Aircraft serial: 21041
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 90052
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON L/S CHECK, RIGHT AFT EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED BATTERY CHARGER AND BATTERY PACK.  (M)
